MathSciNet Relay Station
MathSciNet bibliographic data
MR2663002 (2011d:94010) 94A08 (35R03 37L05)
Duits, Remco; Franken, Erik Left-invariant parabolic evolutions on ${\rm SE}(2)$ and contour enhancement via invertible orientation scores Part II: nonlinear left-invariant diffusions on invertible orientation scores. Quart. Appl. Math. 68 (2010), no. 2, 293–331.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement